# SDR SCNA20220624074

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ODER 61170:  FWD AND RH EMER LIGHT BATTERY PACKS INOP.  RESOLUTION: (IN PROGRESS)
